# SDR AU990085

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 RT WINDOW OUTER PANE SHATTERED.  SEVERE DISCOLORIZATION WAS EVIDENT ALONG THE BOTTOM OF THE WINDOW PANE.
